# SDR DHL2002806858

- Difficulty date: July 26, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 81,567 hours, 25,269 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Part number: 56489321
- Part serial: NSN
- Condition: Delaminated
- Part time: 81,567 hours, 25,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM N/R 0072 LH MLG OUTER DOOR SKIN DELAMINATEDCORR:R/R LH MLG OUTER DOOR IAW MM 32-12-1 PG 401 OPS CHECKED GOOD IAW M/M 32-30-0 PG 201
